# SDR CA040317002

- Difficulty date: March 10, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bnorm BN2B27
- Aircraft time: 6,008 hours
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16402201
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISC FAILED AROUND FLANGE.  PART 6 OF SB 7071 ASK PILOTS TO LOOK AT WHEELS DISC ON PRE-FLIGHT INSPECTION, AT THE STAGE OF THE CRACK NOW IT WOULD HAVE BEEN NEXT TO IMPOSSIBLE TO SEE THE CRACK WITHOUT CLEANING THE DISC.
